RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1967, Volume 2, Issue 6  


Precise estimates for the norms of differentiable periodic functions in the $L$ metric
N. P. Korneichuk
569
Theorems on traces and on the extension of distributions
B. P. Paneyakh
577
A condition on the radical of a Banach algebra guaranteeing strong decomposability
E. A. Gorin, V. Ya. Lin
589
An interpolation theorem for linear operators
P. P. Zabreiko
593
A class of linear operators in a space of abstract continuous functions
M. A. Krasnosel'skii
599
A certain class of formally normal operators
V. N. Polyakov
605
The necessity of the algebraic parabolicity conditions of nonstationary problems
M. S. Agranovich, V. V. Sukhorutchenko
615
A distribution function whose moments are close to the moments of the normal law
S. G. Maloshevskii
627
The minimax properties of the complex analogue of the $T^2$ test
N. M. Khalfina
635
A minimal surface as the rotation graph of a sphere
I. Kh. Sabitov
645
A class of equivalent equations
I. I. Tugov
657
The length of a dead end disjunctive normal form
V. V. Glagolev
665
The large sieve in algebraic number fields
A. G. Samandarov
673
The decomposability of torsion and pretorsion in the category of right $\Lambda $-modules
E. L. Gorbachuk
681
Subcommutative $Q$-rings
V. P. Elizarov
689

Doctoral theses
Conjugate functions and trigonometric series
L. V. Zhizhiashvili
695

Information
Jubilee session of the Mathematics Division of the Academy of Sciences USSR
703
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019